# SDR SWAA2025032408728

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 12,479 hours, 6,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA JUMPSEAT FLASHLIGHT FLASHING RED<[01] R & R FWD O.B. JUMPSEAT FLASHLIGHT BATTERY AND RESEALED. OPS CK GOOD REF AMM 25-64-00.
